# SDR AALA202309138553

- Difficulty date: August 30, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 35,267 hours, 14,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER WING SECTION CHORD ANGLE LOCATED AT BS 540 AND S20L. REPAIRED CHORD PER SRM 51-20-06 AND EA 347653.
